Generalised rational approximation and its application to improve deep learning classifiers

Peiris, V., Sharon, N., Sukhorukova, N. and Ugon, J. 2021, Generalised rational approximation and its application to improve deep learning classifiers, Applied Mathematics and Computation, vol. 389, doi: 10.1016/j.amc.2020.125560.

Attached Files
Name Description MIMEType Size Downloads

Title Generalised rational approximation and its application to improve deep learning classifiers
Author(s) Peiris, V.
Sharon, N.
Sukhorukova, N.
Ugon, J.ORCID iD for Ugon, J. orcid.org/0000-0001-5290-8051
Journal name Applied Mathematics and Computation
Volume number 389
Article ID 125560
Total pages 10
Publisher Elsevier BV
Place of publication Philadelphia, Pa.
Publication date 2021-01-15
ISSN 0096-3003
Keyword(s) Rational approximation
Generalised rational approximation
Quasiconvex functions
Chebyshev approximation
Data analysis
Deep learning
Language eng
DOI 10.1016/j.amc.2020.125560
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2020, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30141142

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 53 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 25 Aug 2020, 14:28:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.